# SDR DALA1135329866

- Difficulty date: April 26, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-AFTER REMOVAL OF SEAT TRACK ON FOUND PREVIOUSLY DOUBLE DRILLED HOLES IN CUSP WEB AT RBL 44 BETWEEN STA 218 AND 237.  GAINED ACCESS, REMOVED DAMAGE WEB, MATERIAL PER DWG SG09530019 LOCATED, DRILLED, DEBURRED, ALODINED AND PRIMED ALL REPAIR PARTS PER DWG SG09530019 AND INSTALLED WEB PER SRM 51-30-2 AND 51-30-5, 51-10-2, 51-10-4 AND 51-10-3 AND DWG SG09530019, RESTORED ALL ACCESS P238 REQUIRED INSPECTION  COMPLETED.
